Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Severe itching on penis, rashes on scratching. What could it be?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2008
Answered : 2609 Questions
Question
doctor recently i felt strong inching on my penis and around my tights and when i use my fingers to scratch it,its turns to rushes on my tights,but on my penis it swallow..what could that be...
Posted Mon, 10 Jun 2013 in Skin Hair and Nails
 
 
Answered by Dr. Geetika Paul 4 hours later
Hi
Thanks for your query

From your description of the events, I suspect that you are having fungal infection involving the groin region.

It would be very helpful if you can take some close up pictures of the same and upload them here on this page. Alternatively, you can email them to attachments@healthcaremagic with reference to Dr Geetika.

Now coming to your skin condition, I would like to know if there is any redness or any skin lesions in the region. Fungal infections of the groin are quite common in hot climate due to excessive skin sweating.

For treatment, topical application of antifungals like clotrimazole twice a day has to be done.

Avoid using any kind of oil or creams over the affected area.
Keep the area clean and dry.

Wear cotton undergarments to decrease sweating.

Hope it helps.
Waiting for your response.

Dr Geetika Paul
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor